# SDR UPS96220967

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-113-01.02-02) ON SHEAR TIE STA 1166 BETWEEN STR 28 AND 29 LT.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  REMOVED AND REPLACED SHEAR TIE AT STA 1166 IAW SRM 51-30-1.
